MathSciNet Relay Station
MathSciNet bibliographic data
MR1267428 81R50 (60K99 81S05)
Jing, Si Cong The $q$-deformed binomial distribution and its asymptotic behaviour. J. Phys. A 27 (1994), no. 2, 493–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement